# SDR UIEA2020060401204

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,323 hours, 17,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG T ALT HIGH FLOW INHIBIT. PERFORMED OPERATIONAL TEST OF AIR CONDITIONER SYSTEM AND NO DEFECTS NOTED AT THIS TIME IAW AMM 21-00-00 AND AMM 21-25-00.
